# SDR ABXA201811213119

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T7000419
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON #1 PYLON INBOARD SIDE LOAD FITTING AT NACELLE STATION 302. THE WEAR AREA MEASURED 3.60” LONG X 0.150” WIDE X 0.043” DEEP (ENTIRE LENGTH). THE FITTING WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
